ITP OpenIR

Browse/Search Results:  1-4 of 4 Help

Selected(0)Clear Items/Page:    Sort:
Noncommutative differential calculus and its application on discrete spaces 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2008, 卷号: 49, 期号: 1, 页码: 37-44
Authors:  Liu Zhen;  Bai Yong-Qiang;  Wu Ke;  Guo Han-Ying;  Liu, Z , Zhejiang Univ, Ctr Math Sci, Hangzhou 310027, Peoples R China
Adobe PDF(219Kb)  |  Favorite  |  View/Download:94/16  |  Submit date:2012/08/02
Multisymplectic Structures  Integrable Models  Geometry  Mechanics  
Prolongation structure of semi-discrete nonlinear evolution equations 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2007, 卷号: 48, 期号: 4, 页码: 591-600
Authors:  Bai Yong-Qiang;  Wu Ke;  Guo Han-Ying;  Zhao Wei-Zhong;  Bai, YQ , Henan Univ, Inst Math, Kaifeng 475004, Peoples R China
Adobe PDF(110Kb)  |  Favorite  |  View/Download:426/15  |  Submit date:2012/08/02
Noncommutative Differential-calculus  Heisenberg-ferromagnet Model  Gauge-theory  Backlund-transformations  Geometry  Algebra  
Difference discrete connection and curvature on cubic lattice 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS, 2006, 卷号: 49, 期号: 11, 页码: 1458-1476
Authors:  Wu Ke;  Zhao Weizhong;  Guo Hanying;  Wu, K , Capital Normal Univ, Dept Math, Beijing 100037, Peoples R China
Adobe PDF(212Kb)  |  Favorite  |  View/Download:94/28  |  Submit date:2012/08/02
Euler-lagrange Cohomology  Multisymplectic Structures  Variational Principle  Gauge-theory  Riemannian Geometry  Calculus  Mechanics  Time  
Discrete total variation calculus and Lee 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2006, 卷号: 177, 期号: 1, 页码: 226-234
Authors:  Chen, Jing-Bo;  Guo, Han-Ying;  Wu, Ke;  Chen, JB , Chinese Acad Sci, Inst Geol & Geophys, POB 9825, Beijing 100029, Peoples R China
Adobe PDF(744Kb)  |  Favorite  |  View/Download:85/4  |  Submit date:2012/08/02
Moving Coframes  Integrators  Algorithm  Versions